Darboux Transformation of Lax Pair for an Integrable Coupling of the Integrable Differential-Difference Equation
Applied and Computational Mathematics
Volume 3, Issue 5, October 2014, Pages: 240-246
Received: Sep. 14, 2014; Accepted: Sep. 29, 2014; Published: Oct. 10, 2014
Views 2689      Downloads 127
Xi-Xiang Xu, College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao, 266590, China
Article Tools
Follow on us
An integrable coupling of the known integrable differential-difference equation and its Lax pair are presented. Based on the gauge transformation between the corresponding four-by- four matrix spectral problems, a Darboux transformation of Lax pair for the integrable coupling is established. As an application of the obtained Darboux transformation, an explicit solution is given.
Integrable Differential-Difference Equation, Integrable Coupling, Darboux, Transformation, Explicit Solution
To cite this article
Xi-Xiang Xu, Darboux Transformation of Lax Pair for an Integrable Coupling of the Integrable Differential-Difference Equation, Applied and Computational Mathematics. Vol. 3, No. 5, 2014, pp. 240-246. doi: 10.11648/j.acm.20140305.18
E.Fermi, J.Pasta and S.Ulam, Collected Papers of Enrico Fermi II.University of Chicago Press, Chicago 1965.
M.Ablowitz and J.Ladik, Nonlinear differential-deference equation, J.Math.Phys.Vol.16, 1975, pp598-603.
W.Oevel, H.Zhang and B.Fuchssteiner, Mastersymmeties and multi-Hamiltonian formulations for some integrable lattice systems, Prog.Theor. Phys.Vol.81, 1989, pp294-308.
G.Z.Tu, A trace identity and its applications to the theory of discrete integrable systems. J.phys.A:Math.Gen.Vol. 23, 1990, pp3903-3922.
W.X.Ma, A discrete variational identity on semi-direct sums of Lie algebras, J.phys.A: Math.Theor.Vol.40, 2007, pp15055-69.
X.X.Xu, An integrable coupling family of the Toda lattice systems, its bi-Hamiltonian structure and a related nonisospectral integrable lattice family, J.Math.Phys.Vol.51, 2010, pp033522-18.
W. X. Ma and K.Maruno, Complexiton solutions of the Toda lattice equation, Physica A.Vol.343, 2004, pp219-37.
W.X.Ma and X.G.Geng, B cklund transformations of soliton systems from symmetry constraints, in CRM Proceedings and Lecture Notes.Vol.29, 2001, pp313-323.
K.M.Tamizhmani and M.Lakshmana, Complete integrability of the Kortweg-de Vries equation under perturbation around its solution: Lie-Backlund symmetry approach, J. Phys.A.Math.Gen.Vol.16, 1983, pp3773-82.
.B.Fuchssteiner, In Applications of Analytic and Geometric Methods to Nonlinear
Differential Equations, edited by P. A.Clarkson (Kluwer, Dordrecht) 1993.
W.X.Ma and B.Fuchssteiner, Integrable theory of the perturbation equations, Chaos. Solitons. &Fractals.Vol. 7, 1996, pp1227-1250.
W.X.Ma, Integrable couplings of soliton equations by perturbations I. A general theory and application to the KdV hierarchy, Meth.Appl.Anal.Vol.7, 2000, pp21-56.
W.X.Ma, Enlarging spectral problems to construct integrable couplings of soliton equations, Phys.Lett.A.Vol.16, 2003, pp72-76.
W.X.Ma, X.X.Xu and Y.F.Zhang, Semi-direct sums of Lie algebras and continuous integrable couplings, Phys.Lett.A.Vol. 351, 2006, pp125-130.
W.X.Ma, X.X.Xu and Y.F.Zhang, Semidirect sums of Lie algebras and discrete integrable couplings, J.Math.Phys.Vol. 47, 2006, pp053501-16.
X.X.Xu, A hierarchy of Liouville integrable discrete Hamiltonian equations, Phys. Lett. A. Vol.372, 2008, pp3683-3693.
V.Matveev and M.Salle, Darboux Transform and Solitons (Berlin: Springer) 1991.
G.Neugebauer and R.Meinel, GeneralN-soliton solution of the AKNS class on arbitrary background, Phys.Lett.A.Vol.100, 1984, pp467-470.
C.H.Gu, H.S.Hu and Z.X.Zhou, Darboux Transform in Soliton Theory and Its
Geometric Applications, (Shanghai Scientific &Technical Publishers) 1999..H.Y.Ding, X.X.Xu and X.D.Zhao, A hierarchy of lattice soliton equations and its Darboux transformation, Chin.Phys.Vol.3, 2004, pp125-131.
Y.T.Wu and X.G.Geng, A new hierarchy of intrgrable differential-difference equations and Darboux transformation, J.Phys.A.Math.Gen.Vol. 31, 1998, ppL677-L684.
X.X.Xu, H.X.Yang and Y.P.Sun, Darboux transformation of the modified Toda lattice equation, Mod.Phys.Lett.B.Vol. 20, 2006, pp641-648.
X.X.Xu, Darboux transformation of a coupled lattice soliton equation, Phys.Lett.A. Vol.362, 2007, pp205-211.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186